# SDR SWAA2022021562008

- Difficulty date: April 10, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 34,509 hours, 20,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD SUPPORT; AT B.S. 540; BL 0 TO LBL 25; IS CRACKED. / NO ALLOWABLE DAMAGE IN SRM PART REQUIRES REPLACEMENT REMOVED AND REPLACED PASS FLOOR SUPPORT BREAK PANEL ASSY IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG # 143A0030. 88952U 4-12-18 @ BS 540 LBLO-LBL 25 88925U 4/12/18
